Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A combination of Monte Carlo and classical methods for evaluating multiple integrals


Author: Seymour Haber
Journal: Bull. Amer. Math. Soc. 74 (1968), 683-686
DOI: https://doi.org/10.1090/S0002-9904-1968-11993-7
MathSciNet review: 0243718
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. S. Bahvalov, On approximate calculation of multiple integrals, Vestnik Moscow Univ. 4 (1959), 3-18. MR 115275
  • 2. S. Haber, A modified Monte Carlo quadrature, Math. Comp. 20 (1966), 361-368. MR 210285
  • 3. S. Haber, A modified Monte Carlo quadrature. II. Math. Comp. 21 (1967), 388-397. MR 234606
  • 4. A. H. Stroud, Quadrature methods for functions of more than one variable, Ann. New York Acad. Sci. 86 (1960), 776-791. MR 119417
  • 5. J. Williamson, Note on Hadamard's determinant theorem, Bull. Amer. Math. Soc. 53 (1947), 608-613. MR 20538
  • 6. S. W. Golomb and L. D. Baumert, The search for Hadamard matrices, Amer. Math. Monthly 70 (1963), 12-17. MR 146195


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11993-7

American Mathematical Society